# SDR FDEA2020021480317

- Difficulty date: November 8, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: APB724242
- Condition: Corroded
- Location: Bs 1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1341 RBL104 CORROSION ON ANGLE AT BASE OF OVERWING FUEL   TANK (MARKED) WORK ACOMPLISHED ON N/R 664 AND 884 PER EA. 1-5710-T0351898 A  P1
